# SDR QXEA2012112701437

- Difficulty date: November 27, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING ACCESS PANEL 624BT HAS AREAS OF CORROSION.  LOCALLY BLENDED CORROSION IAW RD 8/4-57-442.
